MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE XL 21X21 CTN10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE XL 21X21 CTN10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801070
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a sarcoma resection surgery an allevyn life xl 21x21 ctn10 was used on the patient, the silicone plates was placed in the bony prominences accordantly to the institutional protocol patient was in ventral position was required during procedure, surgery lasted for 1 hour and 30 minutes and when returning patient to ddh position and after removing the plates it was noticed that the patient's skin had macerations and looked like a kind of "glue".This problem was treated using 5 sachets of sting free adhesive remover.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Maceration typically resolves on its own once the skin is dry or with minor medical intervention (e.G., dressing change).Maceration that does not result in significant wound deterioration and that does not necessitate medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure is considered not reportable pursuant to 21 cfr §803.

Brand Name
ALLEVYN LIFE XL 21X21 CTN10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12800065
Report Number8043484-2021-01952
Device Sequence Number12159841
Product Code NAD
UDI-Device Identifier05000223478070
UDI-Public05000223478070
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66801070
Device Catalogue Number66801070
Device Lot Number202110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown